MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. EXTENSION SET, 7 INCH, CLAVE CONNECTOR, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. EXTENSION SET, 7 INCH, CLAVE CONNECTOR, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 126600490
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation, however, it has not yet been received.E1 - (b)(6).
 
Event or Problem Description
The event occurred on an unspecified date(s) and involved an extension set, 7 inch, clave connector, secure lock where the customer reported that when pushing the extension set into high volume, it contracts then blows after.There was patient involvement, a delay in therapy but harm was not reported as a consequence of this event.There were 4 occurrences reported.
 
Additional Manufacturer Narrative
Device received: 12feb2025.Investigation summary: received four (4) photos showing a used sample with blood.The tubing is ruptured and flared, consistent with a high-pressure injection during use.Received three (3) new list #126600490 extension sets for inspection.No defects or anomalies were observed.The complaint states that "when pushing the extension set into high volume, it contracts then blows after." packaging and dfu state: caution: not for high pressure infusion.The reported complaint can be confirmed based on the photos provided.The probable cause is due to a high-pressure injection on a device that is not rated for high pressure during use.The complaint cannot be confirmed on the unused returned samples.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
EXTENSION SET, 7 INCH, CLAVE CONNECTOR, SECURE LOCK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21358669
Report Number9615050-2025-00071
Device Sequence Number15562232
Product Code FPA
UDI-Device Identifier10887787005612
UDI-Public(01)10887787005612(17)270401(10)13948648
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K151969
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number126600490
Device Lot Number13948648
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer02/21/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date03/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown